# SDR 97ZZZM1053

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT INSPECTION, RIGHT FUSELAGE FWD EMERGENCY EXTERIOR LIGHT ASSY CORRODED.  REPAIRED BARE WIRE AND REPLACED BATTERY PACK IN FWD CARGO PIT.  REPLACED REFLECTOR ON R1 LIGHT.  BOTH FWD EMERGENCY LIGHTS (EXTERIOR) OPS CHECK NORMAL.
